# SDR QXEA2009121601059

- Difficulty date: December 12, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 20,441 hours, 21,026 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LIFTOFF- RETRACT GEAR, APPROX 30 SEC. AFTER DARK LANDING GEAR PANEL WE GOT A ILLUM. GEAR HANDLE AND 2 UNSAFE MAIN GEAR (RT RED) LIGHTS, LASTED APPROX 5 SEC. AFTER THAT ALL LIGHTS WENT OUT AND STAYED THAT WAY. PERFORMED ALTERNATE GEAR EXTENSION. LANDED UNDER NORMAL WEIGHT WITHOUT INCIDENT.  TOWED TO THE GATE.  INSPECTED MLG DOOR LINKAGE, AND ADJUSTED OF MLG DOOR PROX SENSORS TARGETS IAW AMM TASK 32-12-01-830-801. ALL CHECKS GOOD NO DEFECTS NOTED. CHECK FLIGHT OK RETURNED TO SERVICE.
